Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

What are the side effects of suboxone

I want to know the side effects of suboxone and ritalin together and by them self's
4 Responses
15695260 tn?1549593113
Hello and welcome to MedHelp's forums.  We appreciate your question.  We always urge people to speak to their prescribing physician for the best advice. We are assuming that both of these medications would be prescribed and therefore, a doctor should be overseeing your medications and making sure they will not interact with one another.  If you see multiple doctors, it's important to communicate your complete medical history including what medications you take or are considering adding to your current regime.  

Here's a side effect list for Suboxone. https://www.rxlist.com/suboxone-side-effects-drug-center.htm

Here's a side effect list for Adderall.  https://www.rxlist.com/adderall-side-effects-drug-center.htm

It's important to note that each person is different in terms of what they experience.  These are general lists of what someone 'could' experience in terms of side effects.

These medications are not usually prescribed together. Because of this, it is difficult to find data on what the interaction is like in terms of side effects.  We do not recommend you use both medications at the same time unless your doctor has specifically said this is okay to do.  Again, it is usually not done.
Avatar universal
Hi,
You should be asking your doctor this. Mixing any medication can be extremely dangerous and that includes over-the-counter medication as well. Talk to your pharmacist or your physician, that's prescribing you this medication. I wouldn't want to tell you something and be wrong. It could cost you your life.  Please check with your pharmacist that fills your medications every month. The old saying keep all your eggs in one basket. Safety First.
Sending you positive vibes.
Have a good day.  #BeSafe
Avatar universal
Hi,
You should be asking your doctor this. Mixing any medication can be extremely dangerous and that includes over-the-counter medication as well. Talk to your pharmacist or your physician, that's prescribing you this medication. I wouldn't want to tell you something and be wrong. It could cost you your life.  Please check with your pharmacist that fills your medications every month. The old saying keep all your eggs in one basket. Safety First.
Sending you positive vibes.
Have a good day.  #BeSafe
Avatar universal
Hi,
So sorry for the double post. My bad.
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.